# SDR SWAA2020050542858

- Difficulty date: April 15, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500 - BS500D LBL23 WL157. / FLOOR TO SIDEWALL SUPPORT AT FCB BS 500-BS500D LBL 23 WL 157 WAS REMOVED AND REPLACED ON CUSTOMER CARD U140662 SA-M 1279207 ITEM 3 89004U 23APR20
